# SDR TAMF20060034S

- Difficulty date: July 25, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,249 hours, 24,307 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK INSPECTION WAS FOUND A CRACK AT NOSE WHEEL WELL BULKHEAD STA 287 BL 25 LH VERTICAL CHORD.  DAMAGE WILL BE REPAIRED IAW EWO 767-53-017 AND SRM 53-10-14, 51-70-12. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
